Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

WARNING
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval
ATTENTION: All NEW MEMBERS
1) Your first discussion or comment needs to go through a moderator's approval process before it can be published.
PLEASE TAKE NOTICE
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

Hormone shots

LisaRachelLLisaRachel Posts: 291
edited 06/11/2012 - 8:56 AM in Arthritis, Osteoarthritis
Hi there,

I'm wondering if any of you have experince this. I'm starting to take shots to stop my perioud it's called louprin. One of the side effects is osteoporosis. I'm concerned because Ive had 3 operations on my spine and 4 on my right ankle due to bad fractures. Is anyone else take these shots???

Lisa
advertisement

Comments

  • I haven't taken Lupron but if there's anyone in your family who has Osteoporosis you should be careful and your Dr. should know your family history if anyone like Mother or siblings have osteoporosis. You should have a bone density test also if you haven't had one and follow up with these bone density tests.

    I hope you're seeing a Gyne Dr. for this med because of the long adverse side effects. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
Sign In or Register to comment.